# SDR UOI2011F00001

- Difficulty date: April 7, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N904GD
- Make and model: Bnorm BN2B26
- Aircraft serial: 2128
- Engine: Lyc O540E4C5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bolt
- Part number: STD2167
- Condition: Broken
- Location: Idler Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT DAMAGE, IDLER GEAR SHAFT BOLT.
